A theorem on the ergodic semiclassical approximation
Doklady Akademii Nauk, Tome 348 (1996) no. 3, pp. 307-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_348_3_a4,
author = {V. P. Maslov},
title = {A theorem on the ergodic semiclassical approximation},
journal = {Doklady Akademii Nauk},
pages = {307--309},
year = {1996},
volume = {348},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_348_3_a4/}
}
V. P. Maslov. A theorem on the ergodic semiclassical approximation. Doklady Akademii Nauk, Tome 348 (1996) no. 3, pp. 307-309. http://geodesic.mathdoc.fr/item/DAN_1996_348_3_a4/